# SDR SIMA20150113009

- Difficulty date: January 13, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 33,883 hours, 30,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS VERY HARD TO CLOSE & OPEN.  TRANSFERRED TO NRWC 653-ABI-01930.  ADJUSTED LT & RT UPPER MAIN DOOR ROLLERS IAW AMM 52-18-00 & ETN-EM-52-052.  MEL RESTORED.  OPERATIONS CHECKED GOOD.  SEE NRWC 653-ABI-01930 ACTION TAKEN.
